Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 6, Issue 3, Pages 183-190
http://dx.doi.org/10.1155/S1173912602000111

A simple proof of Suzumura's extension theorem for finite domains with applications

Indian Institute of Management, Ahmedabad, India and School of Economic and Business Sciences, University of Witwatersrand at Johannesburg, South Africa

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Somdeb Lahiri, “A simple proof of Suzumura's extension theorem for finite domains with applications,” Journal of Applied Mathematics and Decision Sciences, vol. 6, no. 3, pp. 183-190, 2002. https://doi.org/10.1155/S1173912602000111.